# SDR HNAA2010122100270

- Difficulty date: December 4, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 46,911 hours, 52,608 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9, EMERGENCY FLOOR PATH LIGHT INOP.  R & R ROW 9 EMERGENCY PATH LIGHT.  OPS CHECKED GOOD.
